On my 9th or so Humira shot for AS and I've been experiencing some tingling/numbness in a couple fingers on each hand and in my two big toes. Also I'm a contractor and every time I work outside now my hands are freezing. Never had this problem in the past. Does Humira thin your blood? Anyone have any similar experience? Thanks.
Hi there Phil46.
While on both Remicade and later Humira I developed chilblains on fingers and toes during late fall through winter. My rheumatologist put me on a calcium channel blocker spring of 2013. (Chilblains started winter of 2010) Not sure if chilblains were due to Humira or TNF-A blockers in general, but they did get worse on the Humira. I didn't have any problems this last winter. (I had discontinued the Humira last October due to lack of drug helping to alleviate symptoms.) I would advise contacting your health care provider and let him/her know what is going on. It could be chilblains or even something more serious that might need immediate attention.
Take care and be well! Lady of Howard
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jul 2018 • 2 answers
Updated 1 Aug 2012 • 2 answers
Updated 10 Mar 2015 • 2 answers
Ankylosing Spondylitis - I was diagnosed with AS last year. I was on Cymbalta for about 2 years and?
Updated 31 Mar 2016 • 1 answer
Updated 8 Feb 2018 • 1 answer